# SDR UIEA2022021600138

- Difficulty date: February 14, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 47,604 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 12651
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INDICATION AND OTHER EVIDENCE OF LE RH MIDSPAN FLAP, AT CRUISE AFTER DEPARTURE, FLAP DEPLOYMENT AT CRUISE.(  REMOVED AND REPLACED R2 LE PDU ASSEMBLY IAW AMM 05-51-04. INSPECTION COMPLETED, NO DEFECTS NOTED.   /    )
